Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The cohomology rings of the unordered configuration spaces of elliptic curves

Roberto Pagaria

Algebraic & Geometric Topology 20 (2020) 2995–3012
DOI: 10.2140/agt.2020.20.2995
Abstract

We study the cohomology ring of the configuration space of unordered points in the two-dimensional torus. In particular, we compute the mixed Hodge structure on the cohomology, the action of the mapping class group, the structure of the cohomology ring and we prove the formality over the rationals.

Keywords
configuration space, cohomology ring, elliptic curve, torus, representation theory
Mathematical Subject Classification 2010
Primary: 55R80
References
Publication
Received: 21 January 2019
Revised: 2 October 2019
Accepted: 26 January 2020
Published: 8 December 2020
Authors
Roberto Pagaria
Scuola Normale Superiore
Pisa
Italy